Login      Sign Up

Medical Advice on "Diarrhea"



... is one of the serious reasons for watery diarrhea ... … View thread »

I read your query and understand your concern about sugar levels. As you mentioned that you were diagnosed as having type 2 diabetes, could you specify for how long you have been having it? Please get your diabetes medications rechecked if you have not done so … View thread »

CDAD (Clostridium difficile-associated disease) is responsible for 15 to 25 % of … View thread »

Most probably you have traveler's diarrhea caused by bacteria called E. coli. I suggest Ciprofloxacin 500 mg tablet twice for one week (after consulting your treating physician). Drink plenty of fluids. Imodium 4 mg after each diarrhea (not to exceed three … View thread »

I read your query and understood your concern. Your symptoms are suggestive of indigestion and acute gastritis, which causes a constant discomfort or a burning sensation in your stomach. The duration of diarrhea can vary. Once the underlying cause is … View thread »

This looks like a case of acute gastroenteritis. A few other information will be helpful. Your age? How long have you been having these symptoms? Any vomiting? Any other pre-existing illness or medications? Did you eat anything from outside? Were you exposed to the sun … View thread »

It is obvious that you have a condition called gastroenteritis. It is usually caused by viral infections, but even bacterial ones and alimentary intoxications can cause it. You have low blood pressure due to liquid loss through diarrhea and vomiting. You can rehydrate … View thread »

By reading your query, it is clear that the baby is suffering from diarrhea due to dentition only. I would advise you to stop antibiotics as it is not necessary to the baby now. Please give him homeopathic medicine Chamomilla 30c potency only two drops in little water … View thread »

From what you mentioned, most likely you have acute gastroenteritis. Ciprofloxacin is a very good antibiotic for gastroenteritis. You have to complete a four-day course at least. It may take few days before you see a good result. I suggest: Continue taking … View thread »

I read your query and can understand you are worried about your son's health. I have gone through your son's labs (attachment removed to protect patient identity) and found some important things there regarding his liver and lipid profile. He is having a bad lipid … View thread »

 

Do you have a question on Diarrhea? We have medical experts to help you right away.

Ask a Doctor Online Now!
Ask a Doctor Online